# SDR USAABB96021

- Difficulty date: July 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N645US
- Make and model: Boeing 767201
- Aircraft serial: 23897
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Self-Actuated
- Location: Rt Overwing
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFTER COMPLETION OF ANNUAL INFLATION/ACTUATIONS TEST, MAINTENANCE REPLACED THE RIGHT OVERWING ESCAPE SLIDE.  UPONC OMPLETION OF THE REPLACEMENT, THE SIDE SELF-ACTUATED INSIDE THE COMPARTMENT.  MAINTENANCE REPLACED THE SLIDE.  THE INCIDENT OCCURRED DUE TO IMPROPER INSTALLATION.  (X)
